# SDR UPS96221321

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Attach Rib
- Condition: Cracked
- Location: Nr 7 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING NR 7 SLAT ACTUATOR ROD END ATTACH O/B RIB IS CRACKED.  REMOVED FASTENERS, STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR ANGLE PER SRM 57-50-2, 51-40-3.
